# SDR DALA2021040101944

- Difficulty date: March 29, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 76,551 hours, 27,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 2R DOOR EMERG EXIT LIGHT COVER ON OUTSIDE OF SEAT ON AISLE. CORRECTIVE ACTION: WASN'T A LENS COVER ISSUE. REINSTALLED ITEM THAT WAS MISSING. (9550922)
